# SDR AALA20050818

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS AT AFT DOOR INOPERATIVE.  CLEANED AND ADJUSTED CONTACTS ON BATTERY PACKS FOR CEILING EMERGENCY LIGHTS AT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
